# SDR QXEA9901252

- Difficulty date: May 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT-HAND INBOARD MAIN LANDING GEAR DOOR HAS IMPACT DAMAGE 6 FROM UNLOCK BRACKET.  REPAIRED IAW FOKKER SRM 52-02-01, PAGE 3, FIGURE 2.
